# SDR SIMA20121130008

- Difficulty date: November 30, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 23,581 hours, 20,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66369
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 1 FORWARD EMERGENCY LIGHT STRIP HAS BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 FORWARD EMERGENCY LIGHT STRIPS IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
